Translator Disclaimer
July 2007 Asymptotic properties of covariate-adjusted response-adaptive designs
Li-Xin Zhang, Feifang Hu, Siu Hung Cheung, Wai Sum Chan
Ann. Statist. 35(3): 1166-1182 (July 2007). DOI: 10.1214/009053606000001424

Abstract

Response-adaptive designs have been extensively studied and used in clinical trials. However, there is a lack of a comprehensive study of response-adaptive designs that include covariates, despite their importance in clinical trials. Because the allocation scheme and the estimation of parameters are affected by both the responses and the covariates, covariate-adjusted response-adaptive (CARA) designs are very complex to formulate. In this paper, we overcome the technical hurdles and lay out a framework for general CARA designs for the allocation of subjects to K (≥2) treatments. The asymptotic properties are studied under certain widely satisfied conditions. The proposed CARA designs can be applied to generalized linear models. Two important special cases, the linear model and the logistic regression model, are considered in detail.

Citation

Download Citation

Li-Xin Zhang. Feifang Hu. Siu Hung Cheung. Wai Sum Chan. "Asymptotic properties of covariate-adjusted response-adaptive designs." Ann. Statist. 35 (3) 1166 - 1182, July 2007. https://doi.org/10.1214/009053606000001424

Information

Published: July 2007
First available in Project Euclid: 24 July 2007

zbMATH: 1118.62124
MathSciNet: MR2341702
Digital Object Identifier: 10.1214/009053606000001424

Subjects:
Primary: 60F15, 62G10
Secondary: 60F05, 60F10

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.35 • No. 3 • July 2007
Back to Top